Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Introduction to the numerical analysis of stochastic delay differential equations

Buckwar E.: Introduction to the numerical analysis of stochastic delay differential equations, in: Journal of Computational and Applied Mathematics, Volume 125, Number 1-2, Page(s) 297-307, 2000.

BibTeX

@ARTICLE{
title = {Introduction to the numerical analysis of stochastic delay differential equations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn},
language = {EN},
abstract = {We consider the problem of the numerical solution of stochastic delay differential equations of Itô form dX(t) = f(X(t),X(t-τ))dt + g(X(t),X(t-τ))dW(t), t\in [0,T] and X(t)=Ψ(t) for t∈[−τ,0], with given f,g, Wiener noise W and given τ>0, with a prescribed initial function Ψ. We indicate the nature of the equations of interest and give a convergence proof for explicit single-step methods. Some illustrative numerical examples using a strong Euler–Maruyama scheme are provided.},
pages = {297-307},
publisher = {Elsevier Science B.V. (North-Holland), Amsterdam},
journal = {Journal of Computational and Applied Mathematics},
volume = {125},
number = {1-2},
issn = {0377-0427},
year = {2000},
}

Details

Zusammenfassung: We consider the problem of the numerical solution of stochastic delay differential equations of Itô form dX(t) = f(X(t),X(t-τ))dt + g(X(t),X(t-τ))dW(t), t\in [0,T] and X(t)=Ψ(t) for t∈[−τ,0], with given f,g, Wiener noise W and given τ>0, with a prescribed initial function Ψ. We indicate the nature of the equations of interest and give a convergence proof for explicit single-step methods. Some illustrative numerical examples using a strong Euler–Maruyama scheme are provided.

Journal: Journal of Computational and Applied Mathematics
Volume: 125
Nummer: 1-2
Erscheinungsjahr: 2000
Seitenreferenz: 297-307
Anzahl Seiten: 11
Verlag: Elsevier Science B.V. (North-Holland), Amsterdam
ISSN: 0377-0427
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück